Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A combinatorial correspondence related to Göllnitz’ (big) partition theorem and applications
HTML articles powered by AMS MathViewer

by Krishnaswami Alladi PDF
Trans. Amer. Math. Soc. 349 (1997), 2721-2735 Request permission

Abstract:

In recent work, Alladi, Andrews and Gordon discovered a key identity which captures several fundamental theorems in partition theory. In this paper we construct a combinatorial bijection which explains this key identity. This immediately leads to a better understanding of a deep theorem of Göllnitz, as well as Jacobi’s triple product identity and Schur’s partition theorem.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 05A17, 05A19, 11P83
  • Retrieve articles in all journals with MSC (1991): 05A17, 05A19, 11P83
Additional Information
  • Krishnaswami Alladi
  • Affiliation: Department of Mathematics, University of Florida, Gainesville, Florida 32611
  • MR Author ID: 24845
  • Email: alladi@math.ufl.edu
  • Received by editor(s): September 1, 1995
  • Additional Notes: Research supported in part by National Science Foundation grant DMS 9400191.
  • © Copyright 1997 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 349 (1997), 2721-2735
  • MSC (1991): Primary 05A17, 05A19; Secondary 11P83
  • DOI: https://doi.org/10.1090/S0002-9947-97-01944-2
  • MathSciNet review: 1422593